# SDR P5CA2015060100046

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 62,742 hours, 10,323 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 31023146
- Condition: Malfunctioned
- Location: Right
- Part time: 9,813 hours, 1,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIRECTORS ON BOTH SIDES FAILED DURING TAKEOFF AT 200 FT AGL.  CYCLED BOTH SWITCHES AND FDS REGAINED OPERATION.  FOUND CMC MESSAGE 22877 AND FOLLOWED FIM TASK 22-11, TASK C52.   AIR DATA COMPUTER RT REPLACED IAW AMM 34-12-01/401 AND OPS CHECKED GOOD IAW AMM 22-10-00-715-071.
